Archive for Mathematical Logic

, Volume 46, Issue 3, pp 165–177

A type of fuzzy ring

Article

DOI: 10.1007/s00153-007-0035-5

Cite this article as:
Aktaş, H. & Çağman, N. Arch. Math. Logic (2007) 46: 165. doi:10.1007/s00153-007-0035-5

Abstract

In this study, by the use of Yuan and Lee’s definition of the fuzzy group based on fuzzy binary operation we give a new kind of fuzzy ring. The concept of fuzzy subring, fuzzy ideal and fuzzy ring homomorphism are introduced, and we make a theoretical study their basic properties analogous to those of ordinary rings.

Keywords

Fuzzy binary relationFuzzy groupFuzzy ringFuzzy subringFuzzy ideal

Mathematics Subject Classification

03E7208A7220N25

Copyright information

© Springer-Verlag 2007

Authors and Affiliations

  1. 1.Faculty of Science-Art, Department of MathematicsGaziosmanpaşa UniversityTokatTurkey